# SDR C2XA09IA034

- Difficulty date: February 3, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 17,816 hours, 9,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602043
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MX INSPECTION THE RT LOWER EMERGENCY EXIT IDENTIFIER WAS FOUND TO BE INOPERATIVE.  MX R&R THE AFFECTED EMERGENCY EXIT SIGN, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
